Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Tauberian Theorems for Sequences in 2-Normed Spaces

RESULTS IN MATHEMATICS, vol.72, pp.1919-1931, 2017 (Journal Indexed in SCI) identifier identifier

Infinite matrices and some matrix transformations

Filomat, vol.30, no.3, pp.815-822, 2016 (Journal Indexed in SCI) Creative Commons License identifier identifier

On some new matrix transformations

JOURNAL OF INEQUALITIES AND APPLICATIONS, 2013 (Journal Indexed in SCI) identifier identifier

(σ-λ)-Asymptotically Statistical Equivalent Sequences

Filomat, vol.20, no.1, pp.35-42, 2006 (Journal Indexed in SCI)

Some λ- sequence Spaces Defined by Orlicz Functions

Indian Journal Of Pure Mathematics, vol.34, no.12, pp.1673-1680, 2003 (Journal Indexed in SSCI)

Articles Published in Other Journals

Uniformly (B,Lambda) Invariant Statistical Convergence

4th International Conferance on Computational Mathematics and Engineering Sciences (CMES - 2019), Springer Nature Switzerland AG 2020, vol.1, pp.1-6, 2020 (Refereed Journals of Other Institutions)

Converse Theorems for the Cesaro Summability of Improper Integrals

Sakarya University Journal Of Science, vol.24, no.1, pp.45-48, 2020 (National Refreed University Journal)

Statistical Convergent Functions via Ideals with respect to the Intuitionistic Fuzzy 2-Normed Spaces

İstanbul Ticaret Üniversitesi Fen Bilimleri Dergisi, no.36, pp.23-30, 2019 (National Refreed University Journal)

On Infinite Matrices and Sequence Spaces

Sigma Journal Engineering and Natural Science, vol.10, no.2, pp.201-211, 2019 (Journal Indexed in ESCI)

On Asymptotically I-lacunary Statistical Equivalent Functions of Order α

KONURALP JOURNAL OF MATHEMATICS, vol.7, no.2, pp.470-474, 2019 (International Refereed University Journal)

I- Thita Statistical convergence of order Alpha in Topological Groups

Applied Mathematics in Tunisia Springer Proceedings in Mathematics & Statistics , no.131, pp.141-148, 2015 (Refereed Journals of Other Institutions)

Double Lacunary Statistical Convergence of Order Alpha

Indian Journal Of Mathematics, vol.57, no.1, pp.1-15, 2015 (International Refereed University Journal)

On Some Sequence Spaces and Lacunary σ-Statistical Convergence

MATHEMATİCAL AND COMPUTATİONAL APPLİCATİONS, vol.8, pp.165-172, 2003 (International Refereed University Journal)

On Strongly Cesaro Convergent Sequence Spaces Defined by Orlicz Fuction

Analele Universitatii din Timisoara, vol.12, pp.50-55, 2002 (International Refereed University Journal)

Refereed Congress / Symposium Publications in Proceedings

σ mean and uniform (A, φ)- statistically convergent sequences

ICRAPAM 2019, İstanbul, Turkey, 12 - 15 June 2019, pp.61

On Infinite Matrices and Sequence Spaces

5th International Conference on Recent Advances in Pure and Applied Mathematics, Trabzon, Turkey, 23 July 2018, pp.10-11

Tauberian theorems for statistical convergence and logarithmic statistical summability

11th The International Society for Analysis, its Applications and Computation (ISAAC) Congress, Vaxjö, Sweden, 14 August 2017

On the harmonic averages of sequences of fuzzy numbers

6th International Eurasian Conference on Mathematical Sciences and Applications, Budapest, Hungary, 15 August 2017

Cesàro summability of sequences in 2-normed spaces

4th International Conference on Recent Advances in Pure and Applied Mathematics, İzmir, Turkey, 11 May 2017

Converse theorems for statistical convergence

4th International Conference on Recent Advances in Pure and Applied Mathematics, İzmir, Turkey, 11 May 2017

On Asymptotically I-Lacunary Statistical Equivalent Functions of Order Alpha

3rd International Conferance on Recent Advances in Pure and Applied Mathematics, Muğla, Turkey, 19 - 23 May 2016, vol.1, pp.191

Approximate Solution of Cauchy Reaction-Diffusion Equation

Mathematics and Educational Symposium of Department of Mathematics and Computer Science, Bükreş, Romania, 28 May 2016, pp.17-22

On Double Sequence Spaces Defined by Orlicz Function on Seminormed Space

ICRAPAM 2015 - International Conference on Recent Advances in Pure and Applied Mathematics, İstanbul, Turkey, 03 June 2015, pp.137

Infinite Matrices And Invariant Means

International Conference on Recent Advances in Pure and Applied Mathematics, Antalya, Turkey, 06 November 2014, pp.28-30

Double Lacunary Statistical Convergence Of Order Alfa

III.Uluslararası Avrasya Matematik Bilimleri ve Uygulamaları Konferansı, Viyana, Austria, 25 August 2014, pp.10-15

Almost Convergence And Some Matrix Transformations

", International Conference on Applied Analysis and Mathematical Modeling (ICAAMM 2013), İstanbul, Turkey, 02 June 2013, pp.80-86

Books & Book Chapters

Kümeler,Gerçek Sayılar,Denklem ve Eşitsizlikler,Vektörler

in: Ortaöğretim Matematik 9.Sınıf, Erbaş A.K, Çetinkaya B.,Güven B.,Karataş İ.,Çınkır Z., Editor, Meb, Ankara, pp.1-300, 2013